# SDR ASOA200801587

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL FWD DRAG ANGLE APPEARS CRACKED.  PERFORMED EDDY CURRENT INSPECTION OF LEFT FORWARD VERTICAL STAB TO FUSELAGE DRAG ANGLE IAW CRJ 700 NDTM 51-20-006.  DRAG ANGLE CONFIRMED CRACKED AND MARKED.  LT DRAG ANGLE REPAIRED PER REO 670-55-31-018.  REMOVED PAINT IAW CRJ SRM 51-12-00, VERIFIED CORROSION TO BE OUT OF LIMITS IAW CRJ 200 SRM 53-00-00 FIG 102.  REPAIR OR REPLACEMENT REQUIRED.  REMOVED FLOOR LANDING PLATE, LOCATED AND DRILLED NEW PLATE FS 559+112 - 621 IAW CRJ 200 SRM 51-42-06.  CUT NEW FLOOR LANDING PLATE IAW BOMBARDIER REO 601R-53-61-593A STEPS 1 AND 2.
